# SDR SIMA20251130001

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N320BK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17001014
- Aircraft time: 36 hours, 22 cycles
- Engine: Ge CF348E2
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: DE
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENG 1 LP VIBRATION REOCCURRING THROUGHOUT FLIGHT IN EXCESS OF 10 SECS, MAX REACHED 5.1 OCCURRED AT ALTITUDE AND IN DESCENT INTO PHX, COMPLIED WITH PROCEDURES AND VIBRATIONS DID NOT GO AWAY EMERGENCY DECLARED. SPOKE WITH PILOTS. PILOTS DECLARED AN EMERGENCY COMING INTO PHX. PILOTS STATED THEY GOT AN INITIAL 4.1 READING WHICH INCREASED AS THEY THROTTLED BACK TO IDLE AND CONTINUED TO INCREASE ON DESCENT UNTIL 13K FT & A 5.0 INDICATION. CAPT STATES NO VIBRATION FELT. FAN BLADES MOVE FREELY ON E1. FOLLOWED ETN-EJ-72-009 TO A 25 FC ENGINE VIBE ANALYSIS DEFERRAL. TDMI # 320T723 ALREADY OPEN. REFERENCE AML PAGE 147000017.  ENGINE GROUP HAS ANALYZED VIBRATION TRENDS AND ISSUED EHM- AS A RESOLUTION. EHM-2025-12-01 320-LH-0002 - PERFORM W9 INSPECTION IAW AMM 71-50-15/600. C/W PSR EHM-2025-12-01 320-LH-0002 FOR INSPECTION OF LT ENG W9 ELECT HARNESS IAW AMM 71-50-15, FOUND NO DEFECTS ON HARNESS. EHM-2025-12-01 320-LH-0002 FWD & AFT ACCELEROMETER INSPECTION & CLEANING IAW LMM 77-00-00. NO DEFECTS NOTED. C/W PSR EHM-2025-12-01 320-LH-0004. CLOSED TDMI 320T723 PER PSR IAW ETN-EJ-72-009. REF AML 147000025, NRWC 320-LIT-00028, AND NRWC 320-LIT-00029 FOR ALL WORK ACCOMPLISHED
